# SDR AALA20150917019

- Difficulty date: September 18, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 59,851 hours, 7,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER BATTERY M33096 FOUND INOPERATIVE.  EMER POWER BATTERY M33096 REPLACED & TESTED NORMAL IAW AMM 33-51-06.
